# SDR AWXA9700012

- Difficulty date: January 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N307AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24634
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Web
- Condition: Corroded
- Location: Aft Lavatory
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND LT AND RT AFT LAVATORY FLOOR WEB AT THE PRESSURE BULKHEAD IS CORRODED.  REMOVED LT AND RT FLOOR WEBS, FABRICATED NEW WEBS IAW BOEING DRAWING  NR 65-52457, INSTALLED IAW SRM 51-40-02.
